# SDR QXEA200602230

- Difficulty date: May 10, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT HORIZONTAL STAB L/E 331BL, UPPER ATTACHMENT STRIP IS CORRODED.  MAINTENANCE REPAIRED IAW Q400 SRM TASK 51-14-00-350-803, SRM TASK 51-42-05-330-801, SRM TASK 51-21-00-350-801 AND SRM TASK 51-25-10-370-801.
